Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/1611
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFarkas, Jozsef Zoltan-
dc.contributor.authorHagen, Thomas-
dc.date.accessioned2014-11-03T23:10:43Z-
dc.date.available2014-11-03T23:10:43Z-
dc.date.issued2008-03-
dc.identifier.urihttp://hdl.handle.net/1893/1611-
dc.description.abstractIn this work a size structured juvenile-adult population model is considered. The linearized dynamical behavior of stationary solutions is analyzed using semigroup and spectral methods. The regularity of the governing linear semigroup allows to derive biologically meaningful conditions for the linear stability of stationary solutions. The main emphasis in this work is on juvenile-adult interaction and resulting consequences for the dynamics of the system. In addition, we investigate numerically the effect of a non-zero population inflow, due to an external source of newborns, on the dynamical behavior of the system in a special case of model ingredients.en_UK
dc.language.isoen-
dc.publisherThe American Institute of Mathematical Sciences (AIMS)-
dc.relationFarkas JZ & Hagen T (2008) Asymptotic behavior of size-structured populations via juvenile-adult interaction, Discrete and Continuous Dynamical Systems - Series B, 9 (2), pp. 249-266.-
dc.rightsPublished in Discrete and Continuous Dynamical Systems - Series B by The American Institute of Mathematical Sciences (AIMS).; This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B following peer review. The definitive publisher-authenticated version, Discrete and Continuous Dynamical Systems - Series B, Volume 9, Issue 2, March 2008, pp. 249 - 266, is available online at: http://aimsciences.org/journals/dcdsB/dcdsb_online.jsp-
dc.subjectStructured population dynamicsen_UK
dc.subjectjuvenile-adult intraspecific interactionen_UK
dc.subject.lcshPopulation dynamics-
dc.subject.lcshParent and adult child-
dc.titleAsymptotic behavior of size-structured populations via juvenile-adult interactionen_UK
dc.typeJournal Articleen_UK
dc.identifier.doihttp://dx.doi.org/10.3934/dcdsb.2008.9.249-
dc.citation.jtitleDiscrete and Continuous Dynamical Systems - Series B-
dc.citation.issn1531-3492-
dc.citation.volume9-
dc.citation.issue2-
dc.citation.spage249-
dc.citation.epage266-
dc.citation.publicationstatusPublished-
dc.citation.peerreviewedRefereed-
dc.type.statusPost-print (author final draft post-refereeing)-
dc.author.emailjzf@maths.stir.ac.uk-
dc.citation.date12/2007-
dc.contributor.affiliationComputing Science - CSM Dept-
dc.contributor.affiliationUniversity of Memphis-
Appears in Collections:Computing Science and Mathematics Journal Articles

Files in This Item:
File Description SizeFormat 
JA-DCDS-REV5.pdf238.54 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.